Try to wait it out another two weeks. Many of the antidepressants can make your anxiety worst before better. I am sorry you are having such a hard time. Talk to your doctor maybe he/she can give you something to help you through the next couple of weeks so that you do not loose anymore weight.
Hope you can feel better soon :)
tcrile; Really can't agree more with Jamie, This is very common with these type of medications but your almost through the worst part. Try and continue but you should talk with the doctor too!! It is very common that the problems these medications help gets worse when you first start it then after a few weeks the side effects start to go away and slowly you start to feel better. But if you need to call the doctor and see if the doctor can give you something to help you while your body is adjusting to this medication. And watch your weight make sure you are eating well, good luck and feel free to check back. Chuck1957
I agree with Jamie that most of these anti anxiety meds cause you to feel worse before you feel better. Try eating and drinking an ensure to keep your weight up. I hope you have a good appetite. Look help is about two or three weeks away. The doctor can help you with an additional medication until the paxil kicks in. We are with you and have gone where you are... and we survived in tact... so will you. Ask your doctor for more help that is what he is there for. We all feel the stress especially now. The funky politics going on, the protesting everywhere, and the shooters and bombers around. It is no wonder that we are all on high anxiety. Listen tcrille Hang in there and remember we are here for you... Manager 5.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
When I started my novlog 70/30 seems like my sugar is going higher and on a strict diest lost 5 lbs?
Posted 3 May 2014 • 1 answer
Posted 29 Sep 2014 • 3 answers
Posted 15 Feb 2016 • 3 answers
Posted 3 Aug 2016 • 2 answers
Posted 10 Oct 2016 • 2 answers